Ohio, 2022

Damaging Winds in Ohio, July 23 to 25, 2022

July 23 to 25, 2022 · NWS CLE · 19 events in 11 counties and zones

All of northern Ohio was located in the warm sector on the 23rd through most of the 24th. Simultaneously, a surface cold front drifted southeastward from the Upper Great Lakes and reached far-western Lake Erie, far-northwestern Ohio, and northeastern Indiana during the late evening of the 24th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2,000
Crop damage
None recorded
Events
19

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CLE wrote it up.

All of northern Ohio was located in the warm sector on the 23rd through most of the 24th. Simultaneously, a surface cold front drifted southeastward from the Upper Great Lakes and reached far-western Lake Erie, far-northwestern Ohio, and northeastern Indiana during the late evening of the 24th. This front finally swept southeastward through the rest of northern Ohio during the morning of the 25th. Multiple rounds of multicell thunderstorms occurred ahead of the cold front during the 23rd through wee hours of the 25th. Some of these storms produced damaging wind gusts as they encountered moderate MUCAPE and moderate to strong effective bulk shear and DCAPE, respectively.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before the first event at Jul 23, 7:35 AM EST, 1 hour 45 minutes earlier.

Area forecast discussion, Jul 23, 7:35 AM EST, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
835 AM EDT Sat Jul 23 2022

.SYNOPSIS...
Warm front pushes through tonight, followed by a cold front
late Sunday evening into Sunday night with showers and storms,
some possibly severe. High pressure Monday and Tuesday, with
the next frontal system expected midweek.

&&

.NEAR TERM /THROUGH SUNDAY/...
Severe Weather/Nowcast Update:
The sun has risen and there's a large MCS over northern IN and
northeastern IL near the warm front surging east-southeast. A
Severe Thunderstorm Watch has been issued for all of
northwestern Ohio and most of north-central Ohio. The greatest
severe threat is expected to largely dive southeast into central
Ohio, possibly grazing our southwestern counties from Findlay to
Mansfield to Wooster points south later this morning into the
early afternoon, with lower/much more uncertain severe potential
farther north and northeast into the rest of our area. Damaging
winds are the main severe concern in our area with this MCS.

The MCS is quickly growing upscale and accelerating to the
east-southeast, and expect it to persist for at least the next
several hours as it pushes into Ohio. The real business portion
of the MCS is along the instability gradient/warm front in
north-central IN and is starting to accelerate to the southeast.
This gradient will likely stay just southwest of our area and
expect the strongest portion of the MCS to track along
that...likely more of a central Ohio problem, but if the
instability gradient can lift a bit closer to our southwestern
counties over the next few hours it's possible the stronger
portion of things can graze our southwestern counties. An
elevated mixed layer is providing for steep mid-level lapse
rates and strong instability from Indiana into central Ohio,
providing a favorable environement for damaging winds where the
strongest portion of the MCS goes.

Farther north, severe potential is much more uncertain and we'll
see if much happens in the counties in the Severe Watch closer
to the lakeshore. With that said, the IWX/northern Indiana
radar shows that the northeastern end of the MCS does have a
fairly robust cold pool that's moving more to the east. While
this flank of the MCS is not as active yet, as some heating and
destabilization occurs over northern Ohio it's possible this
cold pool/outflow boundary helps spark some convection as it
pushes in. While any higher-end severe threat with the MCS
largely stays farther southwest, if the outflow is able to spark
convection later this morning into the afternoon across northern
Ohio a few strong to severe storms can't be ruled out. Given
this, the watch was somewhat generously issued up to the
lakeshore. We'll monitor placement of the watch as this rather
uncertain evolution becomes clearer.

In terms of helpful short term guidance, recent HRRR runs are
capturing things fairly well as is the 6z hi-res NAM. The 0z ARW
is also in the ballpark right now.

Previous Discussion... Convection beginning to organize over
southern Lake Michigan along the nose of an 850mb jet within
some elevated instability in west to east tracking. An area of
high most unstable CAPE is fostering this activity, over
northern Illinois/Indiana. The tricky part of the forecast
resides with the low level jet continuing west to east into the
CWA later this morning/early afternoon while the instability
will get shunted to the south of a warm front, and thus some of
the parameters getting out of phase. This limits the severe
potential for our CWA to a point, but still carry a marginal
threat for the western zones, and slight clipping the far NW
counties near Toledo. POPs remain high through the CWA as the
decaying convection will continue to rain out as it tracks west
to east from the central CWA into PA. Main threats today are
wind/hail, and figure will see the bulk of the activity after
12Z this morning.

In the meantime, low pressure develops over the upper Mississippi
Valley with a cold front, setting the stage for the next round of
convective activity into the day Sunday. Surface/low level flows on
the increase ahead of the front with instability mainly off the
surface. POPs and severe chances likely occur at the timing split
with the short term forecast Sunday evening. Sunday will be a warmer
day with temperatures in the 90s for most locations, perhaps only
upper 80s in NW PA.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
Cold front will continue to push southeast across the area Sunday
evening into Sunday night with convection persisting ahead of it.
Overall, not much has changed with this update. Although instability
may be hindered by cloud cover from precipitation earlier in the
day, any outflow boundaries from decayed convection will provide a
focus for storm development/strengthening. It still appears that
MLCAPE values of 1500 to 2500 J/kg and effective bulk shear values
of 30 to 40 knots will linger into early Sunday night, resulting in
storm mode of multicell clusters and/or line segments. While
damaging wind gusts will be the primary threat, SRH values may
support an isolated tornado threat. In addition to the severe
weather threat, precipitable water values will approach and possibly
exceed 2 inches (well above normal for this time of year) and flow
nearly parallel to the cold front may produce a threat for training
convection and torrential rainfall. 1 hr FFG is 1 to 2+ inches at
the moment, but soils may be primed from any previous convection and
the most efficient rain makers may overcome FFG in a short amount of
time. Can't rule out ponding and localized flooding through early
Sunday night. The front should usher stronger convection south of
the area overnight Sunday, with scattered showers persisting into
early Monday morning.

The front will stall across the Ohio Valley Monday evening as
surface high pressure builds in from the north. This should confine
any precip chances to the south of the CWA through at least early
Tuesday. The front will begin to lift north as a warm front Tuesday
night as an upper-level low begins to take shape over the northern
Plains/Upper Midwest and shower and thunderstorm chances begin to
increase towards the end of the period.

Sunday night's lows will be in the upper 60s to lower 70s, but a
return to near to a couple of degrees below average temps are
anticipated behind the cold front Monday and Tuesday.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
The warm front will lift north across the local area Wednesday,
before a trough digs into the Midwest and a surface cold front moves
east across the region Wednesday night into Thursday. This will lead
to periodic showers and thunderstorms through mid to late week,
before high pressure and dry weather return on Friday. Near-normal
temperatures will persist through the end of the week, although
increasing dew points will result in increased mugginess Wednesday
into Thursday.

&&

.AVIATION /12Z Saturday THROUGH Wednesday/...
A lower confidence set of TAFs this morning, largely because the
convection to the west and its evolution over the next 6 hours
or so could change timing of TEMPO -TSRA and also coverage.
Areas like CLE/CAK/YNG may be overdone slightly with the
projections of -TSRA if convection currently off to the west
takes a southeastward track later this morning. Expecting AMDs
to be needed as these questions get answered. TSRA onset will
bring the potential for brief IFR. Wind gusts possible in storms
20-30kts.

Non convective winds will remain southwesterly, and heading into
Sunday, will increase above the 12kt threshold.

Outlook...Brief non-VFR possible in any thunderstorms late Saturday
night through Monday morning.

&&

.MARINE...
Southwest flow under 10 knots will persist through daybreak, before
increasing to 15 to 20 knots late this morning into this afternoon.
Guidance is still somewhat bullish with winds for a brief period
late this morning into early this afternoon, but suspect that this
is due to convection that may move across the lake later today.
Opted to hold off on any marine headlines at this time, as strong
convective winds will be handled with Special Marine Warnings. Winds
quickly decrease to 10 to 15 knots by mid to late afternoon, which
will persist through the majority of tonight before southwest flow
increases ahead of an approaching cold front and with the
development of a low-level jet. Expect winds of 15 to 20 knots and
waves in the eastern basin may approach Small Craft Advisory
criteria. Showers and thunderstorms will likely move southeast
across the lake Sunday afternoon into Sunday evening, which will
result in locally higher winds and waves.

Winds shift to the northwest and decrease to around 10 knots by
early Monday morning. Anticipate generally light and variable flow
through Tuesday, with southwesterly flow developing and winds
increasing slightly Wednesday. Do not expect any marine headlines
Monday through Wednesday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...26
NEAR TERM...26/Sullivan
SHORT TERM...Maines
LONG TERM...Maines
AVIATION...26
MARINE...Maines
Hazardous weather outlook, Jul 23, 6:16 AM EST, 3 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
716 AM EDT Sat Jul 23 2022

LEZ142>144-OHZ003-006>009-017>019-027>029-036-037-047-241130-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-
Seneca-Huron-Wyandot-Crawford-Richland-Marion-Morrow-Knox-
716 AM EDT Sat Jul 23 2022

...SEVERE THUNDERSTORM WATCH 488 IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

This Hazardous Weather Outlook is for Lake Erie, north central Ohio
and northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a slight risk of severe thunderstorms Sunday into Sunday
night. Gusty winds and large hail are the primary threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-145>149-162>169-OHZ010>014-020>023-030>033-038-089-PAZ002-003-
241130-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-
Summit-Portage-Trumbull-Ashland-Wayne-Stark-Mahoning-Holmes-
Ashtabula Lakeshore-Southern Erie-Crawford-
716 AM EDT Sat Jul 23 2022

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a slight risk of severe thunderstorms Sunday into Sunday
night. Gusty winds and large hail are the primary threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001-241130-
Northern Erie-
716 AM EDT Sat Jul 23 2022

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a slight risk of severe thunderstorms Sunday into Sunday
night. Gusty winds and large hail are the primary threats.

There is a moderate risk of rip currents Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 23, 8:42 AM EST, 38 minutes before
Special Weather Statement
National Weather Service Cleveland OH
942 AM EDT Sat Jul 23 2022

OHZ006-008-017-018-231415-
Seneca OH-Wood OH-Hancock OH-Sandusky OH-
942 AM EDT Sat Jul 23 2022

...A strong thunderstorm will impact portions of northwestern Seneca,
southwestern Sandusky, southern Wood and northeastern Hancock
Counties through 1015 AM EDT...

At 942 AM EDT, Doppler radar was tracking a strong thunderstorm near
North Baltimore, or 11 miles north of Findlay, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Findlay, Bowling Green, Fostoria, North Baltimore, McComb, Arcadia,
Van Buren, Pemberville, Luckey, Bradner, Wayne, Bloomdale, Risingsun,
Cygnet, Portage, Jerry City, Hoytville, West Millgrove, Bairdstown
and Bascom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 PM EDT for
northwestern Ohio.

&&

LAT...LON 4107 8376 4126 8386 4147 8345 4107 8325
TIME...MOT...LOC 1342Z 253DEG 32KT 4120 8372

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Saunders
Special weather statement, Jul 23, 9:08 AM EST, 12 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1008 AM EDT Sat Jul 23 2022

OHZ008-018-231500-
Seneca OH-Sandusky OH-
1008 AM EDT Sat Jul 23 2022

...A strong thunderstorm will impact portions of northern Seneca and
Sandusky Counties through 1100 AM EDT...

At 1008 AM EDT, Doppler radar was tracking a strong thunderstorm near
Fostoria, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tiffin, Fremont, Fostoria, Bellevue, Clyde, Gibsonburg, Green
Springs, Ballville, Bettsville, Risingsun, Republic, Lindsey, Helena,
Burgoon, Flat Rock, Bascom, Kansas, Stony Prairie, Whites Landing and
Vickery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 PM EDT for
northwestern Ohio.

&&

LAT...LON 4133 8342 4146 8313 4146 8302 4145 8302
      4145 8300 4143 8301 4145 8299 4145 8297
      4142 8294 4145 8285 4112 8284 4112 8342
TIME...MOT...LOC 1408Z 253DEG 34KT 4123 8342

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Saunders
Special weather statement, Jul 23, 9:12 AM EST, 8 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1012 AM EDT Sat Jul 23 2022

OHZ017-027-231445-
Wyandot OH-Hancock OH-
1012 AM EDT Sat Jul 23 2022

...Strong thunderstorms will impact portions of western Wyandot and
Hancock Counties through 1045 AM EDT...

At 1011 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rawson to near Chippewa Park. Movement was
east at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Findlay, Bluffton, Forest, Arlington, Rawson, Vanlue, Carey, Mount
Blanchard, Wharton, Benton Ridge, Jenera, Mount Cory, Kirby and
Williamstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 PM EDT for
northwestern Ohio.

&&

LAT...LON 4107 8388 4107 8342 4100 8342 4099 8338
      4069 8342 4070 8344 4071 8349 4082 8351
      4082 8388
TIME...MOT...LOC 1411Z 271DEG 35KT 4101 8379 4056 8388

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Saunders

The radar

The Northern Indiana radar (KIWX), 161 km away, was scanning. The volume nearest the first event began at 14:17 UTC.

Open the radar archive at this moment

Event by event

19 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Hancock

When
July 23, 9:20 AM EST
Where
Hancock County, 3.41 mi SW of Mt Cory
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
40.899, -83.871

Spotter estimated frequent gusts up to 60 mph with passing thunderstorm about four-miles southwest of Mount Cory.

Thunderstorm Wind, Crawford

When
July 23, 10:12 AM EST
Where
Crawford County, 0.63 mi NNE of Bucyrus
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
40.808, -82.975

Couple trees downed in Bucyrus.

Thunderstorm Wind, Marion

When
July 23, 10:22 AM EST
Where
Marion County, Marion
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
40.580, -83.130

Power poles downed in Marion.

Thunderstorm Wind, Morrow

When
July 23, 10:47 AM EST
Where
Morrow County, 0.51 mi E of Marengo
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
40.401, -82.810

Several trees downed in Marengo.

Thunderstorm Wind, Morrow

When
July 23, 10:56 AM EST
Where
Morrow County, 2.17 mi ESE of Bloomfield
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
40.362, -82.690

Tree downed at Township Road 15 and County Road 15, about two-miles SSE of Sparta.

Thunderstorm Wind, Knox

When
July 23, 11:06 AM EST
Where
Knox County, 0.32 mi ENE of Fredericktown
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
40.481, -82.544

Trees downed in Fredericktown.

Thunderstorm Wind, Knox

When
July 23, 11:09 AM EST
Where
Knox County, 0.46 mi SSW of Mt Vernon
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
40.394, -82.484

Trees downed in Mount Vernon.

Thunderstorm Wind, Holmes

When
July 23, 11:22 AM EST
Where
Holmes County, 4.72 mi W of Stillwell
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
40.468, -82.170

Several small trees downed in southwestern Holmes County, just east of Brinkhaven.

Thunderstorm Wind, Knox

When
July 23, 11:25 AM EST
Where
Knox County, 0.2 mi W of Martinsburg
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
40.270, -82.354

Trees downed in Martinsburg.

Thunderstorm Wind, Huron

When
July 24, 9:46 PM EST
Where
Huron County, 0.91 mi NNE of Norwalk
Measured
50 kt (58 mph) estimated gust
Reported by
Social Media
Coordinates
41.243, -82.615

Two trees uprooted in Norwalk.

Thunderstorm Wind, Lorain

When
July 24, 10:06 PM EST
Where
Lorain County, 1.17 mi S of Lorain
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
41.453, -82.178

Utility pole snapped in Lorain.

Thunderstorm Wind, Geauga

When
July 24, 10:53 PM EST
Where
Geauga County, 0.24 mi NNE of Chardon
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Fire Department/Rescue
Coordinates
41.583, -81.199

Tree downed onto car at 309 North Hambden Street in Chardon. Driver was not injured.

Thunderstorm Wind, Geauga

When
July 24, 10:53 PM EST
Where
Geauga County, 0.7 mi SW of Russell
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.463, -81.340

Trees downed in Russell Center.

Thunderstorm Wind, Trumbull

When
July 24, 11:50 PM EST
Where
Trumbull County, 6 mi N of Mecca
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.467, -80.750

Trees downed about six-miles north of Mecca.

Thunderstorm Wind, Summit

When
July 25, 12:22 AM EST
Where
Summit County, 2.15 mi NNE of Portage Lakes
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
41.006, -81.528

Trees downed in Portage Lakes.

Thunderstorm Wind, Summit

When
July 25, 12:28 AM EST
Where
Summit County, 1.62 mi NNW of Comet
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
40.941, -81.542

Several trees downed in New Franklin.

Thunderstorm Wind, Trumbull

When
July 25, 12:28 AM EST
Where
Trumbull County, 0.44 mi NW of Warren
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
41.234, -80.826

Trees downed in Warren.

Thunderstorm Wind, Summit

When
July 25, 12:30 AM EST
Where
Summit County, 1.39 mi SSW of Krumroy
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
41.002, -81.491

Large tree branch, about a foot in diameter, snapped about three-miles east of Portage Lakes.

Thunderstorm Wind, Summit

When
July 25, 12:30 AM EST
Where
Summit County, 1.07 mi NW of East Liberty
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
40.980, -81.496

Tree downed about two-miles ESE of Portage Lakes.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2022Every state in 2022This day in weather historyWarnings in Ohio, July 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1032948, 1032950, 1032949, 1032951, 1032954, 1032956, 1032955, 1032961, 1032958, 1035433, 1035465, 1035436, 1035437, 1035456, 1035451, 1035452, 1035459, 1035453, 1035454.